MAUDE Adverse Event Report: LivaNova Deutschland Bubble Sensor; Console, Heart-Lung Machine, Cardiopulmonary Bypass

LivaNova Deutschland Bubble Sensor; Console, Heart-Lung Machine, Cardiopulmonary Bypass
Model Number 3/8"
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report of a bubble sensor which could not detect properly bubbles.The event occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
Bubble Sensor
Common Device Name
Console, Heart-Lung Machine, Cardiopulmonary Bypass
Manufacturer (Section D)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM  80939
Manufacturer (Section G)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50836615
Report Number9611109-2026-90441
Device Sequence Number10059892
Product Code DTQ
UDI-Device Identifier04033817900597
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3/8"
Device Catalogue Number23-07-50
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown